# SDR REX2008F00049

- Difficulty date: September 6, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHILE SELECTING FLAPS 30 RECEIVED FLAP FAIL MSG.  QRH COMPLETED, EMERGENCY DECLARED WITH UNEVENTFUL LANDING.  RESET FLAP SYSTEM AND PLACED ON 72 HOUR WATCH AD 2006-12-21.
